# SDR AALA20090226TUL01

- Difficulty date: February 6, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 99365351157
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY TIE DOWN CORRODED, REMOVED AND REPLACED GALLEY TIE DOWN PER SRM 51-01.
